# SDR CA100809007

- Difficulty date: May 13, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 8,700 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C*
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 0800400238
- Condition: Corroded
- Location: Fuel Line
- Part time: 9,539 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOTS REPORT SMELL OF RAW FUEL ON DESCENT/APPROACH FROM HEATER.  MX CHECKED VARIOUS TIMES BUT COULD NOT DUPLICATE.  INSP REVEALED FUEL LINE RUNNING DOWN RT WALL AT CO-PILOT FEET AREA AND VENT SEEPING FUEL OUT OF AREA OF CORROSION ON LINE.
